Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 8, Issue 4, Pages 341-345
http://dx.doi.org/10.1155/S104895339500030X

Invariant probabilities for Feller-Markov chains

1CINVESTA V-IPN, Departamento de Matemáticas, A. Postal 14-740, México D.F. 07000, Mexico
2LAAS-CNRS, 7 Av. du Colonel Roche, Toulouse Cedex 31077, France

Received 1 April 1995; Revised 1 August 1995

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We give necessary and sufficient conditions for the existence of invariant probability measures for Markov chains that satisfy the Feller property.